MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Implantable lead
Model Number 0292
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) for assistance with programming this implantable cardioverter defibrillator (icd) system into magnetic resonance imaging (mri) protection mode.Ts confirmed this icd system was mri conditional and assisted with programming.The mri was successfully completed, and ts confirmed the device was functioning as programmed after the mri and that all measurements were within range.It was noted that the medical records showed that the right ventricular (rv) lead was explanted.However, there was confirmation that the lead was repositioned and still in use.It was not determined why the lead was repositioned.An email was sent to medical records to update the information.No adverse patient effects were reported.This rv lead remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
Implantable lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50779379
Report Number2124215-2026-49254
Device Sequence Number9939112
Product Code NVY
UDI-Device Identifier00802526531248
UDI-Public(01)00802526531248(17)200826
Combination Product (Y/N)Y
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/26/2020
Device Model Number0292
Device Catalogue Number0292
Device Lot Number440385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured08/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale